# SDR UPS98826633

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK MAIN CABIN STA 660 680  LONGERON 11 LEFT CRACKED.  REMOVED FITTING  DRILLED AND INSTALLED NEW PART IAW DC8 SRM, 51 1 20 D AND 51 3 0 NAD 51 1 8.
